# SDR SWAA2020102625330

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 43,401 hours, 29,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AT LOCATION M01675 FAILED CAPACITY CHECK.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT LOCATION M01675, PER AMM 33-51-06.
